RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 6, Pages 171–182 (Mi fpm1774)  

On metrics of diagonal curvature

O. I. Mokhov

Lomonosov Moscow State University

Abstract: In this paper, the theory of spaces of diagonal curvature is developed. An efficient necessary condition for metrics of diagonal curvature, namely, the vanishing of the Haantjes tensor for the Ricci affinor, is obtained. Examples are constructed.

Funding Agency Grant Number
Russian Science Foundation 16-11-10260


Full text: PDF file (124 kB)
References: PDF file   HTML file
UDC: 514.764.2+514.8+517.9

Citation: O. I. Mokhov, “On metrics of diagonal curvature”, Fundam. Prikl. Mat., 21:6 (2016), 171–182

Citation in format AMSBIB
\Bibitem{Mok16}
\by O.~I.~Mokhov
\paper On metrics of diagonal curvature
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 6
\pages 171--182
\mathnet{http://mi.mathnet.ru/fpm1774}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1774
  • http://mi.mathnet.ru/eng/fpm/v21/i6/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:86
    Full text:30
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019